# SDR AALA201202160001

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 35,439 hours, 16,931 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE GENERATOR FAILED WITH AUXILIARY POWER UNIT ON PLACARD.  FLIGHT RETURNED LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECKED NORMAL.
